# SDR 95ZZZX2213

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3178K
- Make and model: Bell 206L-1
- Aircraft serial: 45765
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 206075677103
- Condition: Defective
- Location: Engine Oil
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE INDICATED OIL PRESSURE DROPPED TO 50 PSI.  LANDED.  CONFIRMED OIL PRESSURE, REPLACED THE OIL PRESSURE INDICATOR.  IPB 95-99-00, PAGE 12, FIG 95-4, ITEM 52.
